# SDR JJBA20250520086

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 65 BTW STR 14-15 FOUND CORRODED. CORROSION LEVEL 1. SPLICE AND FRAME SECTION FABRICATED. SPLICE REPAIRED ON LH REAR FUSE I FRAME 65 BTW STR 14L-15L
